# SDR AALA202405088624

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 38,477 hours, 15,762 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE HANDLE HAS SCREWS LOOSE AND IN NEED OF ADJUSTMENT. MAINTENANCE REPLACED THE SCREWS FOR THE 1L DOOR HANDLE PER AMM 25-23-46. MAINTENANCE REPORTED THE ADJUSTMENT WAS GOOD.
